MathSciNet Relay Station
MathSciNet bibliographic data
MR879579 (88d:60028) 60B12 (60G42)
Dilworth, S. J. Convergence of series of scalar- and vector-valued random variables and a subsequence principle in $L\sb 2$. Trans. Amer. Math. Soc. 301 (1987), no. 1, 375–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement